# SDR CALA0300568

- Difficulty date: September 29, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 55,536 hours, 29,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE LIGHTS AT ROW S 12-20 INOPERATIVE. MAINTENANCE FOUND A BROKEN WIRE AT STA 378 EMERGENCY LIGHT BATTERY PACK. THE BROKEN WIRE WAS REPLACED IAW CHAPTER 20 STANDARD WIRING PRACTICES MANUAL AND WDM 33-50-00.
